# SDR ZB0R20080002

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: General aviation
- Aircraft: N963AC
- Make and model: Cessna 172S
- Aircraft serial: 172S8259
- Aircraft time: 3,611 hours
- Engine: Lyc IO360A1A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: S35942
- Part serial: 2127
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 226 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FUEL QUANTITY INTERMITTENT AT HIGH FUEL LEVELS.
